# SDR AALA202502170646

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 64,865 hours, 39,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: D5337261320300
- Condition: Sheared
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SHEARED HEAD SIDE OF HILOCK FASTENER (ANOMALY SHOWN WITH HFEC OF HOLE). MAINTENANCE REPLACED LH MLG DOOR.
